Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 290781, 7 pages
http://dx.doi.org/10.1155/2015/290781
Research Article

Multisegment Scheme Applications to Modified Chebyshev Picard Iteration Method for Highly Elliptical Orbits

1Aerospace Engineering, Texas A&M University, College Station, TX 77843-3141, USA
2Royce Wisenbaker Chair in Engineering, Aerospace Engineering, Texas A&M University, College Station, TX 77843-3141, USA

Received 10 April 2014; Accepted 22 July 2014

Academic Editor: Ker-Wei Yu

Copyright © 2015 Donghoon Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Bai and J. L. Junkins, “Modified chebyshev-picard iteration methods for orbit propagation,” Journal of the Astronautical Sciences, vol. 58, no. 4, pp. 583–613, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. X. Bai and J. L. Junkins, “Modified Chebyshev-Picard iteration methods for solution of boundary value problems,” Journal of the Astronautical Sciences, vol. 58, no. 4, pp. 615–642, 2011. View at Publisher · View at Google Scholar · View at Scopus
  3. X. Bai, Modified Chebyshev-Picard iteration methods for solution of initial value and boundary value problems [Ph.D. thesis], Department of Aerospace Engineering, Texas A&M University, College Station, Tex, USA, 2010.
  4. L. Fox and I. B. Parker, Chebyshev Polynomials in Numerical Analyis, Oxford University Press, 1st edition, 1968. View at MathSciNet
  5. X. Bai and J. L. Junkins, “Modified Chebyshev-Picard iteration methods for solution of initial value problems,” Journal of the Astronautical Sciences, vol. 59, no. 1-2, pp. 335–359, 2012. View at Google Scholar
  6. X. Bai and J. L. Junkins, “Modified Chebyshev-Picard iteration methods for station-keeping of translunar halo orbits,” Mathematical Problems in Engineering, vol. 2012, Article ID 926158, 18 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Bani-Younes, Orthogonal polynomial approximation in higher dimensions: applications in astrodynamics [Ph.D. thesis], Department of Aerospace Engineering, Texas A&M University, College Station, Richardson, Tex, USA, 2013.
  8. S. A. Sarra, “Chebyshev interpolation: an interactive tour,” Journal of Online Mathematics and its Applications, pp. 1–13, 2006. View at Google Scholar · View at Scopus
  9. P. O. Runck and K. Mahler, “Uber Konvergenzfragen bei Polynomialinterpolation mitäquidistanten Knoten. I,” Journal fur die reine und angewandte Mathematik (Crelles Journal), vol. 208, pp. 51–69, 1961. View at Google Scholar
  10. D. Kim, J. L. Junkins, J. D. Turner, and A. Bani-Younes, “Multi-segment adaptive modified chebyshev picard iteration method,” in Proceedings of the 24th AAS/AIAA Space Flight Mechanics Meeting, Santa Fe, NM, USA, January 2014, AAS Paper 14-232.
  11. C. W. Clenshaw and H. J. Norton, “The solution of nonlinear ordinary differential equations in Chebyshev series,” The Computer Journal, vol. 6, no. 1, pp. 88–92, 1963. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. Schaub and J. L. Junkins, Analytical Mechanics of Space Systems, AIAA, Reston, Va, USA, 2nd edition, 2009.
  13. R. H. Battin, An Introduction to the Mathematics and Methods of Astrodynamics, AIAA Education Series, AIAA: American Institute of Aeronautics and Astronautics, 1999. View at Publisher · View at Google Scholar · View at MathSciNet